Drug interactions between aspirin / pravastatin and colchicine
Interactions between your drugs
Applies to: colchicine and aspirin / pravastatin
Talk to your doctor before using colchicine together with pravastatin. Combining these medications may increase the risk of a rare but serious and potentially fatal condition that affects your muscles and kidneys. The risk is greatest if you are elderly or have preexisting kidney disease. If your doctor does prescribe these medications together, you may need a dose adjustment or special tests to safely use both medications. Let your doctor know if you experience abdominal pain, nausea, vomiting, diarrhea, muscle pain, weakness, fatigue, and/or numbness or tingling in your hands and feet during treatment with these medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: colchicine
Drinking large amounts of grapefruit juice can increase your blood levels of colchicine to dangerous levels. You should avoid the consumption of grapefruit or grapefruit juice during treatment with colchicine. Let your doctor know if you experience abdominal pain, nausea, vomiting, diarrhea, fever, muscle pain, weakness, fatigue, and/or numbness or tingling in your hands and feet, as these may be early symptoms of colchicine toxicity.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.